SciELO - Scientific Electronic Library Online

 
vol.2 número8 índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Revista Clínica de Medicina de Familia

versión impresa ISSN 1699-695X

Resumen

ESQUIVIAS CAMPOS, Marco Antonio; ALVAREZ GALAN, María del Carmen  y  MASSO OROZCO, Javier. Levofloxacin-related Achilles tendon rupture. Rev Clin Med Fam [online]. 2009, vol.2, n.8, pp.445-447. ISSN 1699-695X.

The use of flooroquinolones and the associated risk of Achilles tendinitis is well-documented however this drug is commonly prescribed in clinical practice 1,2. We describe a case of Achilles tendinitis and subsequent tendon rupture a few days after taking levofloxacin for a respiratory infection. Early diagnosis and treatment cessation are essential for preventing the risk of tendon rupture 3,4.

Palabras clave : Tendinopathy; Levofloxacin; Adverse Effects.

        · resumen en Español     · texto en Español     · Español ( pdf )